Stable maps of curves.

Coleman, Robert F.

Documenta Mathematica (2003)

  • Volume: Extra Vol., page 217-225
  • ISSN: 1431-0643

How to cite


Coleman, Robert F.. "Stable maps of curves.." Documenta Mathematica Extra Vol. (2003): 217-225. <>.

author = {Coleman, Robert F.},
journal = {Documenta Mathematica},
language = {eng},
pages = {217-225},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Stable maps of curves.},
url = {},
volume = {Extra Vol.},
year = {2003},

AU - Coleman, Robert F.
TI - Stable maps of curves.
JO - Documenta Mathematica
PY - 2003
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - Extra Vol.
SP - 217
EP - 225
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.